# SDR AC2A2018062913901

- Difficulty date: May 1, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N139CN
- Make and model: Agusta AW139
- Aircraft serial: 41014
- Aircraft time: 7,548 hours, 15,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom
- Part time: 7,548 hours, 15,225 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER TAIL STRUCTURE ATTACH FITTING HAD A CRACK ABOVE THE LOCK FASTENER.
